# SDR A6WA200440193

- Difficulty date: November 23, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Bowl
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT ENG RED OIL PRESSURE WARNING MESSAGE.  ENGINE FLAMED OUT C/W QRH, ENG WINDMILLED FOR 3 MINUTES.  FOUND WATER IN RT ENG FUEL BOWL.  ALL INSPECTION AND CHECKS GOOD EXCEPT FOR WATER IN BOWL IAW 769-10-00 AND 73-11-03.
